# SDR DALA1020710657

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 67,059 hours, 31,360 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT SKIN CRACKED AT UPPER FWD CORNER.  CUT OUT CRACKED SKIN INSTALLED FILLER DOUBLER TRIPLER REPAIR. (DL757102297)
